Residential College | false |
Status | 已發表Published |
Fast solution algorithms for exponentially tempered fractional diffusion equations | |
Lei,Siu Long; Fan,Daoying![]() ![]() | |
2018-07-01 | |
Source Publication | Numerical Methods for Partial Differential Equations
![]() |
ISSN | 0749-159X |
Volume | 34Issue:4Pages:1301-1323 |
Abstract | In this article, a fast-iterative method and a fast-direct method is proposed for solving one-dimensional and two-dimensional tempered fractional diffusion equations with constant coefficients. The proposed iterative method is accelerated by circulant preconditioning which is shown to converge superlinearly while the proposed direct method is based on circulant and skew-circulant representation for Toeplitz matrix inversion. In one-dimensional case, the operation cost of the proposed methods are both shown to be O(N log N) with O(N) memory requirement in each time step, where N is the number of spatial nodes. With the alternating direction implicit method, it is proven that the proposed fast solution algorithms can be extended to handle two-dimensional tempered fractional diffusion equations with O(N log N) operation cost and O(N) memory requirement in each time step, where the number of spatial nodes in x-direction and y-direction both equal to N. Numerical examples are provided to illustrate the effectiveness and efficiency of the proposed methods. |
Keyword | Circulant And skew-Circulant Representation Of Toeplitz Inversion Circulant Preconditioner Fast Fourier Transform Tempered Fractional Diffusion Equations Toeplitz Matrix |
DOI | 10.1002/num.22259 |
URL | View the original |
Language | 英語English |
WOS ID | WOS:000430677500009 |
Scopus ID | 2-s2.0-85043333287 |
Fulltext Access | |
Citation statistics | |
Document Type | Journal article |
Collection | University of Macau |
Affiliation | Department of Mathematics,University of Macau,Macau,Macao |
First Author Affilication | University of Macau |
Recommended Citation GB/T 7714 | Lei,Siu Long,Fan,Daoying,Chen,Xu. Fast solution algorithms for exponentially tempered fractional diffusion equations[J]. Numerical Methods for Partial Differential Equations, 2018, 34(4), 1301-1323. |
APA | Lei,Siu Long., Fan,Daoying., & Chen,Xu (2018). Fast solution algorithms for exponentially tempered fractional diffusion equations. Numerical Methods for Partial Differential Equations, 34(4), 1301-1323. |
MLA | Lei,Siu Long,et al."Fast solution algorithms for exponentially tempered fractional diffusion equations".Numerical Methods for Partial Differential Equations 34.4(2018):1301-1323. |
Files in This Item: | There are no files associated with this item. |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment